Or taking too high a dose of warfarin? My mother has both and yet had neither before being put on the warfarin, which they keep increasing in strength because, they say, the drug is too thin in her bloodstream! She is 86 and takes a variety of other medication for other ailments, all of which she was already taking before the warfarin.
I would only say (mild Stroke) watch out a BIG one may be coming!! my 60 yr.old hubby had TIA's in March,he had the swollen feet, & constant headache & sensitivity to light,WAS ON COUMADIN before TIA, afterward it was discoverd because of his DIET & not getting blood check at anticoagulating clinic.He had 4 stents done in May, by June 3rd he had the BIG STROKE, all while he was IN the hospital, on lovenox, plavix, aspirin, never given the TTP (CLOT BUSTER DRUG), already on so much blood thinners IDK!!! good luck!!!
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jul 2011 • 2 answers
Posted 12 Apr 2012 • 2 answers
Posted 14 Aug 2014 • 3 answers
Posted 9 Dec 2014 • 1 answer
Posted 20 Mar 2015 • 1 answer